Differential Equations associated to Families of Algebraic Cycles  [ Équations différentielles associées aux familles de cycles algébriques ]
Annales de l'Institut Fourier, Tome 58 (2008) no. 6, p. 2075-2085
Nous développons une théorie d’équations associées aux familles de cycles algébriques dans des groupes de Chow supérieurs. Ce formalisme est lié au type inhomogène d’équations de Picard-Fuchs. Pour les familles de surfaces K3 l’équation différentielle ordinaire non-linéaire est semblable à l’équation de Chazy.
We develop a theory of differential equations associated to families of algebraic cycles in higher Chow groups (i.e., motivic cohomology groups). This formalism is related to inhomogenous Picard–Fuchs type differential equations. For a families of K3 surfaces the corresponding non–linear ODE turns out to be similar to Chazy’s equation.
DOI : https://doi.org/10.5802/aif.2406
Classification:  14C25,  19E20
Mots clés: groupe de Chow supérieur, opérateur de Picard-Fuchs, fonction normale, équation différentielle
@article{AIF_2008__58_6_2075_0,
     author = {del Angel, Pedro Luis and M\"uller-Stach, Stefan},
     title = {Differential Equations associated to Families of Algebraic Cycles},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {58},
     number = {6},
     year = {2008},
     pages = {2075-2085},
     doi = {10.5802/aif.2406},
     mrnumber = {2473629},
     zbl = {1151.14009},
     language = {en},
     url = {http://www.numdam.org/item/AIF_2008__58_6_2075_0}
}
del Angel, Pedro Luis; Müller-Stach, Stefan. Differential Equations associated to Families of Algebraic Cycles. Annales de l'Institut Fourier, Tome 58 (2008) no. 6, pp. 2075-2085. doi : 10.5802/aif.2406. http://www.numdam.org/item/AIF_2008__58_6_2075_0/

[1] André, Y. G –functions, Viehweg Verlag, Aspects of Mathematics, Tome E13 (1989)

[2] Bloch, S. Higher Chow groups: Basic definitions and properties (Homepage Bloch)

[3] Bloch, S. Algebraic cycles and the Beilinson conjectures, Contemporary Math., Tome 58 (1986), pp. 65-79 | MR 860404 | Zbl 0605.14017

[4] Boalch, Ph. Symplectic manifolds and isomonodromic deformations, Adv. Math., Tome 163 (2001) no. 2, pp. 137-205 | Article | MR 1864833 | Zbl 1001.53059

[5] Carlson, J.; Müller-Stach, S.; Peters, Ch. Period mappings and period domains, Cambridge Univ. Press (2003) | MR 2012297 | Zbl 1030.14004

[6] Chazy, J. Sur les équations différentielles du troisième ordre et d’ordre supérieur dont l’intégrale générale a ses points critiques fixes, Acta Math., Tome 34 (1910), pp. 317-385 | Article

[7] Del Angel, P. L.; Müller-Stach, S. The transcendental part of the regulator map for K 1 on a family of K3 surfaces, Duke Journal, Tome 12 (2002) no. 3, pp. 581-598 | Article | Zbl 1060.14011

[8] Deligne, P. Équations différentielles à points réguliers singuliers, Springer (1970) | MR 417174 | Zbl 0244.14004

[9] Fuchs, R. Über lineare homogene Differentialgleichungen zweiter Ordnung mit drei im Endlichen gelegenen wesentlich singulären Stellen, Math. Ann., Tome 63 (1907), pp. 301-321 | Article | MR 1511408

[10] Griffiths, Ph. A theorem concerning the differential equations satisfied by normal functions associated to algebraic cycles, Amer. J. Math., Tome 101 (1979), pp. 94-131 | Article | MR 527828 | Zbl 0453.14001

[11] Kerr, M.; Lewis, J.; Müller–Stach, S. The Abel-Jacobi map for higher Chow groups, Compositio Math., Tome 142 (2006), pp. 374-396 | Article | MR 2218900 | Zbl 1123.14006

[12] Kulikov, V. Mixed Hodge structures and singularities, Cambridge Univ. Press (1998) | MR 1621831 | Zbl 0902.14005

[13] Manin, Y. I. Sixth Painlevé equation, universal elliptic curve and mirror of 2 , Amer. Math. Soc. Translations, Tome 186 (1998) no. 2, pp. 131-151 | MR 1732409 | Zbl 0948.14025

[14] Morrison, D.; Walcher, J. D–branes and normal functions (2007) (Preprint hep-th/0709402)

[15] Müller–Stach, S. Constructing indecomposable motivic cohomology classes on algebraic surfaces, J. Algebraic Geom., Tome 6 (1997), pp. 513-543 | MR 1487225 | Zbl 0910.14017

[16] Painlevé, P. Stockholm lectures, Hermann Paris (1897)

[17] Saito, M. Admissible normal functions, J. Algebraic Geom., Tome 5 (1996), pp. 235-276 | MR 1374710 | Zbl 0918.14018

[18] Steenbrink, J.; Zucker, S. Variation of mixed Hodge structure I, Invent. Math., Tome 80 (1985), pp. 489-542 | Article | MR 791673 | Zbl 0626.14007

[19] Stiller, P. Special values of Dirichlet series, monodromy, and the periods of automorphic forms, AMS (1984) | MR 743544 | Zbl 0536.10023

[20] Umemura, U. 100 years of the Painlevé equation, Sugaku, Tome 51 (1999) no. 4, pp. 395-420 | MR 1764545